| Model Number |
CYF-VA2 |
| Medical Device Problem Code |
Failure to Clean Adequately (4048)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
Event or Problem Description
It was observed during device evaluation that there was foreign material on the bending section cover of the cysto-nephro videoscope.There was no patient involvement.
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's final investigation.A review of the device history record found no deviations that could have caused or contributed to the reported issue.Based on the results of the investigation, olympus confirmed foreign material was inside of the device, but the type of the material or root cause cannot be identified.A definitive root cause cannot be determined.The event can be prevented by following the instructions for use which state: chapter 7 cleaning, disinfection, sterilization procedure.Olympus will continue to monitor field performance for this device.